# SDR REXA2024041900358

- Difficulty date: April 14, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 36,816 hours, 26,155 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT WINDSHIELD CONTROLLER PRODUCED ELECTRICAL SMELL AND SMOKE.  INSPECTED LEFT HAND WINDSHIELD, NO DAMAGE TO STRUCTURE REF AMM 56-11-01. DEFERRED LEFT WINDSHIELD HEAT MEL 30-41-01A MX PROCEDURE C/W MOC NOTIFIED 7821 PLACARD INSTALLED**REMOVED AND REPLACED LH WINDSHIELD IAW 900 J/C: 900-56-900-901, OPS TEST GOOD.
